MathSciNet Relay Station
MathSciNet bibliographic data
MR586726 (82a:57023) 57R30 (58A14)
Kitahara, Haruo Nonexistence of nontrivial $ cm\sp{\prime\prime}$-harmonic $1$-forms on a complete foliated Riemannian manifold. Trans. Amer. Math. Soc. 262 (1980), no. 2, 429–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement